MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG80222
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 08/2026) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, it was noticed that the three codes with the information allegedly does not have barcodes.There was no patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.The atlas gold labeling label artwork document was reviewed, and the updated label revision 3 including a barcode on the device was implemented on 10/31/2023 at the manufacturing facility.The previous label prior to this date did not include a barcode.Per the device device history records review, this lot was manufactured and released on 08/02/2023.Therefore, this lot would have used revision 2, which did not contain a barcode.Therefore, the investigation is unconfirmed for the reported missing barcode as the product labeling contains all correct information based on the date of manufacture.The barcode was added to the labeling after the manufacture date of this lot.The cause of the reported event is likely this change in labeling being unknown to the reporter.Labeling review: atlas gold label artwork document was reviewed.Revision 3 was the first revision to include a barcode on the outer product labeling.Revision 2 did not contain this barcode on the label.Revision 3 was implemented at the manufacturing facility on 10/31/2023.Per the device history records review, this lot was manufactured and released on 08/02/2023.Therefore, this lot would have used revision 2, which did not contain a barcode.As a result of the labeling review, it can be determined that no labeling issue can be confirmed as the product labeling contains all correct information based on the date of manufacture.D4 expiration date: 08/2026.D2b dqy;lit.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19621585
Report Number2020394-2024-00934
Device Sequence Number8121443
Product Code DQY
UDI-Device Identifier00801741060953
UDI-Public(01)00801741060953
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATG80222
Device Lot Number93UH0186
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown